Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 313029, 12 pages
http://dx.doi.org/10.1155/2013/313029
Research Article

Stability in Terms of Two Measures for Nonlinear Impulsive Systems on Time Scales

1School of Control Science and Engineering, Shandong University, Jinan 250061, China
2Department of Applied Mathematics, University of Waterloo, Waterloo, ON, Canada N2L 3G1

Received 18 November 2012; Accepted 7 January 2013

Academic Editor: Qiru Wang

Copyright © 2013 Kexue Zhang and Xinzhi Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kexue Zhang and Xinzhi Liu, “Stability in Terms of Two Measures for Nonlinear Impulsive Systems on Time Scales,” Journal of Applied Mathematics, vol. 2013, Article ID 313029, 12 pages, 2013. https://doi.org/10.1155/2013/313029.